# SDR 05FDEA00060

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK BETWEEN STA Y= 1099 TO Y= 1129, X= 27.50V FOUND WORN.  REPAIRED PER SRM 53-70-00 VOLUME I, FIGURE 1
